{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,20]],"date-time":"2026-08-20T14:43:02Z","timestamp":1787236982699,"version":"build-2736575974"},"reference-count":17,"publisher":"Wiley","license":[{"start":{"date-parts":[[2018,6,10]],"date-time":"2018-06-10T00:00:00Z","timestamp":1528588800000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Case Reports in Dermatological Medicine"],"published-print":{"date-parts":[[2018,6,10]]},"abstract":"<jats:p>We present a case of azathioprine hypersensitivity presenting as sepsis with elevated procalcitonin in a 68-year-old man with myasthenia gravis. The patient presented with fever, chills, nausea, vomiting, and headache. He developed numerous 1\u2009cm erythematous papules over his upper torso. Infectious workup including bacteriological tests and microbial cultures was negative and a skin biopsy was performed which revealed suppurative folliculitis with eosinophils, consistent with drug hypersensitivity. Notably, acute phase reactants including C-reactive protein and procalcitonin were elevated upon presentation, likely secondary to drug hypersensitivity.<\/jats:p>","DOI":"10.1155\/2018\/2648325","type":"journal-article","created":{"date-parts":[[2018,6,10]],"date-time":"2018-06-10T19:31:10Z","timestamp":1528659070000},"page":"1-4","source":"Crossref","is-referenced-by-count":3,"title":["Drug Hypersensitivity due to Azathioprine with Elevated Procalcitonin"],"prefix":"10.1155","volume":"2018","author":[{"ORCID":"https:\/\/orcid.org\/0000-0003-1833-4124","authenticated-orcid":true,"given":"Tania","family":"Ahuja","sequence":"first","affiliation":[{"name":"New York University Langone Health, Department of Pharmacy, 550 First Avenue, New York, NY 10016, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Frank R.","family":"Chung","sequence":"additional","affiliation":[{"name":"New York University School of Medicine, 550 First Avenue, New York, NY 10016, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Tania","family":"Ruiz-Maya","sequence":"additional","affiliation":[{"name":"New York University Langone Health, Department of Medicine, 550 First Avenue, New York, NY 10016, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"311","reference":[{"key":"1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2230.1995.tb01343.x"},{"key":"2","doi-asserted-by":"publisher","DOI":"10.1136\/ard.49.1.25"},{"issue":"6","key":"3","first-page":"1117","volume":"13","year":"1986","journal-title":"The Journal of Rheumatology"},{"key":"4","doi-asserted-by":"publisher","DOI":"10.1136\/pgmj.60.703.362"},{"key":"5","doi-asserted-by":"publisher","DOI":"10.1093\/clinids\/17.5.940"},{"key":"6","doi-asserted-by":"publisher","DOI":"10.1016\/0002-9343(88)90079-4"},{"key":"7","doi-asserted-by":"publisher","DOI":"10.7326\/0003-4819-109-1-83_2"},{"key":"8","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154"},{"key":"9","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2010.04.041"},{"key":"10","doi-asserted-by":"publisher","DOI":"10.1111\/j.1440-0960.2008.00503.x"},{"key":"11","doi-asserted-by":"publisher","DOI":"10.1159\/000454876"},{"key":"12","doi-asserted-by":"publisher","DOI":"10.1136\/pgmj.56.654.274"},{"key":"14","doi-asserted-by":"publisher","DOI":"10.1016\/S1473-3099(12)70323-7"},{"key":"15","doi-asserted-by":"publisher","DOI":"10.1186\/cc14145"},{"key":"13","doi-asserted-by":"publisher","DOI":"10.1186\/2045-7022-4-S3-P12"},{"key":"16","year":"2013","journal-title":"BMJ Case Reports"},{"key":"17","doi-asserted-by":"publisher","DOI":"10.1002\/(SICI)1097-4598(199711)20:11<1467::AID-MUS19>3.0.CO;2-Z"}],"container-title":["Case Reports in Dermatological Medicine"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/downloads.hindawi.com\/journals\/cridm\/2018\/2648325.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/cridm\/2018\/2648325.xml","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/cridm\/2018\/2648325.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2018,6,10]],"date-time":"2018-06-10T19:31:18Z","timestamp":1528659078000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.hindawi.com\/journals\/cridm\/2018\/2648325\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,6,10]]},"references-count":17,"alternative-id":["2648325","2648325"],"URL":"https:\/\/doi.org\/10.1155\/2018\/2648325","relation":{},"ISSN":["2090-6463","2090-6471"],"issn-type":[{"value":"2090-6463","type":"print"},{"value":"2090-6471","type":"electronic"}],"subject":[],"published":{"date-parts":[[2018,6,10]]}}}